# SDR AALA20021902

- Difficulty date: January 2, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, PATH LIGHT AT SEAT 38H INOPERATIVE.  REPAIRED EMERGENCY PATH LIGHTING WIRE AT SEAT 38H. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
